# SDR V0XD20140926193

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,792 hours, 20,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED & CORRODED.  REMOVED & INSTALLED FLOORBEAM IAW WITH SRM 53-11-41.  SEE WORK ORDER 80247 WC 1045.
